# SDR CA990817012

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,881 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) 10 PERCENT TORQUE FLUCTUATIONS EXPERIENCED IN CRUISE FLIGHT.  ENGINE ELECTRONIC CONTROL TO MANUAL STABILIZED THE ENGINE.   INSPECTION AND DIAGNOSTIC TESTING RESULTED IN HMU REPLACEMENT.
